# SDR UPS04842144

- Difficulty date: February 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO PIT AT FS 1160 AT L33R INSIDE CROSS SLIDE DOOR TORQUE BOX BANANA FITTING IS CRACKED.  REMOVED CORSS SLIDE DOOR TRACK TO FOM IAW DC8 SRM 51-3-0.  REMOVED BANANA FITTING IAW DC8 SRM 51-3-0 AND 51-1-20D.  REC'D LOCATED, AND DRILLED UP FITTING 3755847-2 IAW DC8 SRM 51-1-24, INSTALLED FITTING AND CROSS SLIDE DOOR TRACK IAW DC8 SRM 51-3-0 AND 51-1-20D.
